# SDR CALA2025013000241

- Difficulty date: January 30, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757224
- Aircraft serial: 27293
- Aircraft time: 115,281 hours, 24,810 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4075
- Condition: Cracked
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE SLAT 1, NEXT TO THE AUXILARY TRACK HAS A CRACK. REMOVED AND REPLACED COVER SKIN AT LH WING SLAT #1 IAW B757-200 SRM 51-40-02.
